MathSciNet Relay Station
MathSciNet bibliographic data
MR1811121 15A18 (20G05)
Knutson, Allen; Tao, Terence Honeycombs and sums of Hermitian matrices. Notices Amer. Math. Soc. 48 (2001), no. 2, 175–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement